On Some Intercalations In Ordered Sets

Đuro Kurepa

Publications de l'Institut Mathématique (1979)

  • Volume: 26(40), Issue: 46, page 157-160
  • ISSN: 0350-1302

How to cite


Đuro Kurepa. "On Some Intercalations In Ordered Sets." Publications de l'Institut Mathématique 26(40).46 (1979): 157-160. <http://eudml.org/doc/258465>.

author = {Đuro Kurepa},
journal = {Publications de l'Institut Mathématique},
keywords = {intercalations; extension},
language = {eng},
number = {46},
pages = {157-160},
publisher = {Matematički institut SANU},
title = {On Some Intercalations In Ordered Sets},
url = {http://eudml.org/doc/258465},
volume = {26(40)},
year = {1979},

AU - Đuro Kurepa
TI - On Some Intercalations In Ordered Sets
JO - Publications de l'Institut Mathématique
PY - 1979
PB - Matematički institut SANU
VL - 26(40)
IS - 46
SP - 157
EP - 160
LA - eng
KW - intercalations; extension
UR - http://eudml.org/doc/258465
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.